# SDR SWIA200819171

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 20,322 hours, 28,625 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 3677 - AFTER DEPARTURE, THE RUDDER PEDALS FELT STIFF.  REPLACED BLUE SYSTEM RUDDER ACTUATOR.  OPS CHECKS GOOD IAW 27-22-00, PN 388140-1003, SN/OFF 4995.
